Rocky Mountain Journal of Mathematics

Fourier transforms for integrable Boehmians

Piotr Mikusinski

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 17, Number 3 (1987), 577-582.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126469

Digital Object Identifier
doi:10.1216/RMJ-1987-17-3-577

Mathematical Reviews number (MathSciNet)
MR908263

Zentralblatt MATH identifier
0629.44005

Citation

Mikusinski, Piotr. Fourier transforms for integrable Boehmians. Rocky Mountain J. Math. 17 (1987), no. 3, 577--582. doi:10.1216/RMJ-1987-17-3-577. https://projecteuclid.org/euclid.rmjm/1250126469


Export citation